Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What to do about painful mdvp withdrawlsi have severe, please help

i have severe abdominal and leg pain after a six day bath salt binge where i was doing copious ammounts(1000 mg or more a day).went to the hospital where i was treated like a leper after they learned why i was blood work came back normal and no sign of any infection.the pain was equal to labor pains and still hurts really a 32 year old female with a healthy medical background my weight is 170 lb .otc pain relievers are useless.please help me/
Asked On : Tue, 24 May 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
your symptoms are suggestive of hypokalemia( decrease in potassium in the body). i would suggest you check your serum potassium and calcium; if less consult a physician; you will need to take oral calcium and pot. chlor if needed
Answered: Sun, 12 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor